# SDR CALA9801988

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Apu
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN THE APU WAS STARTED ON DESCENT INTO SAT, THE APU FIRE WARNING LIGHT AND BELL ACTIVATED. THERE WERE NO LIGHTS IN APU FIRE HANDLE OR FOR ENGINES AND NO OTHER ABNORMAL INDICATIONS WERE NOTED. THE APU RAN NORMALLY AND THE LIGHT AND BELL WERE SILENCED. THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE APU AND FOUND NO FAULTS. A FIRE WARNING TEST WAS PERFORMED IAW MM 26-11-00 AND NO FAULTS WERE NOTED. THE APU WAS RUN FULLY LOADED FOR 20 MINUTES WITH NO TROUBLE FOUND. THE PROBLEM COULD NOT BE DUPLICATED.
